# SDR SWAA2016060652486

- Difficulty date: May 24, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Retaining Clip
- Part number: 6554815
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 9504 RETAINER CLIP CRACKED AT EDGE.  R & R CLIP IAW SRM & DWG.
